# SDR UIEA201811212661

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,985 hours, 16,654 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Unknown
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT RADAR FAILED ( PERFORMED GROUND TEST OF LEFT RADAR SYSTEM IAW AMM 34-43-00 PASSED EICAS MSG CLEARED  )
